# SDR IXXA05SMN59S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deteriorated
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, REPAIR ON UAL DRAIN DOUBLER MUST BE UPGRADED. REPAIR MUST HAVE 3 ROWS OF RIVETS STA 1270.000, L-35.5L.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05259 DATE 06-24-05, SEMAN DWG ED 4000 DATE 06-20-05, EO SEMAN # 2005902 DATE 06-24-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PG 1, DC-8 SRM 51-1-20D PG 21. TRIMMED OUT DAMAGED AREA IAW SEMAN DWG NR EO 4000. PERFORMED NDT INSPECT IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACK, CORROSION FOUND. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.063), REPAIR TRIPLER (ALCLAD 7075 T6 0.071), (05 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032) AND (02 EA) FOLLERS (ALCLAD 7075 T6 0.125) IAW SEMAN ED 4000, DC-8 SRM 51-1-4 PG 1. CLEANED, TREATED
